MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PG PRO 18G 10CM FULL; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PG PRO 18G 10CM FULL; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of refr1287 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "during powerglide placement catheter deployed fine but resistance was felt while pulling back to activate safety.Upon removal of needle it was observed that the wire appeared to be short and had sheared off.After further inspection of the device (removing housing to pull wire out and compare wire lengths), it became clear that the safety did not properly deploy and was sitting in front of the needle giving the appearance of a shortened wire.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a damaged safety mechanism was confirmed, but the cause of the reported event could not be determined from the photographs that were provided for investigation.The physical sample was not returned for investigation.The photographs showed two disassembled powerglide deployment systems.The handles had been disassembled.The needle had been removed from each handle and the safety mechanism was positioned over each needle tip.One photo showed the guidewire attached to each handle and the guidewire lengths appeared to be the same.Other photos showed the safety mechanism positioned side by side and the safety mechanisms were positioned at a different locations of the needle tip.No portion of the needle tip was exposed outside of the safety mechanism.Only one needle tip was positioned within the protruding tip of the safety mechanism.Based on the position of the safety mechanism in relation to one of the needle tips, the complaint was confirmed, but the exact cause of damage could not be determined from the photographs.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description

Brand Name
DOT PG PRO 18G 10CM FULL
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla olsen
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key12582967
Report Number3006260740-2021-04151
Device Sequence Number13763074
Product Code FOZ
UDI-Device Identifier00801741110566
UDI-Public(01)00801741110566
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberF118101
Device Lot NumberREFR1287
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer11/03/2021
Initial Report FDA Received Date10/06/2021
Supplement Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale